Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 978257, 5 pages
http://dx.doi.org/10.1155/2014/978257
Research Article

On Stability of Fixed Points for Multi-Valued Mappings with an Application

College of Science, Guilin University of Technology, Guilin 541004, China

Received 12 November 2013; Accepted 22 January 2014; Published 27 February 2014

Academic Editor: Salvador Romaguera

Copyright © 2014 Qi-Qing Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qi-Qing Song, “On Stability of Fixed Points for Multi-Valued Mappings with an Application,” Abstract and Applied Analysis, vol. 2014, Article ID 978257, 5 pages, 2014. https://doi.org/10.1155/2014/978257.